The Annals of Mathematical Statistics

Weighing Designs and Balanced Incomplete Blocks

K. S. Banerjee

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 19, Number 3 (1948), 394-399.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730204

Digital Object Identifier
doi:10.1214/aoms/1177730204

Mathematical Reviews number (MathSciNet)
MR26780

Zentralblatt MATH identifier
0037.09101

JSTOR
links.jstor.org

Citation

Banerjee, K. S. Weighing Designs and Balanced Incomplete Blocks. Ann. Math. Statist. 19 (1948), no. 3, 394--399. doi:10.1214/aoms/1177730204. https://projecteuclid.org/euclid.aoms/1177730204


Export citation